# SDR CA040205004

- Difficulty date: January 31, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKE OFF, 2000 ASL, NR 2 LOUD BANG FOLLOWED BY ENGINE STOPPAGE, MAYDAY DECLARED, ENGINE SECURED AND QRH DRILLS ACTIONED. RADAR VECTORED SINGLE ENGINE APPROACH AND LANDING. FIRE SERVICE ESCORTED ON LANDING, PAX OFFLOADED ON STAND. THE ENGINE WAS REPLACED.
